# SDR USAA2013082600023

- Difficulty date: August 18, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 42,719 hours, 15,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472193200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SY6 CHECK, CORROSION FOUND ON FLOOR SUPPORT BETWEEN FRAMES 66+5" TO 70, S23R, -Y765.  REPLACED FLOOR SUPPORT IAW SRM 51-72-11,  DWG  D53472780 & D53472816.
